# SDR SWAA2018011619044

- Difficulty date: January 1, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 48,580 hours, 28,304 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 111A13225
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD ATTACH ANGLE CRACKED AT BS 663, LBL  8.   REPAIRED THE ATTAH ANGLE IAW ER AND EA.
